An LMI approach to design performance robustness for linear uncertain time-delay systems

Chien-Yu Lu, J. S.H. Tasi, T. J. Su

Research output: Contribution to journalArticle

Abstract

The uncertain systems under considered in this paper are subject to systems with norm-bounded time varying parametric uncertainty and a given quadratic cost function. Based on Lyapunov-Krasovskii functionals combining with LMI techniques the existence of guaranteed cost controllers is derived. Furthermore, the optimal guaranteed cost controller which minimizes the guaranteed cost of the closed loop uncertain system is introduced as well.

Original languageEnglish
Pages (from-to)4012-4013
Number of pages2
JournalProceedings of the American Control Conference
Volume5
Publication statusPublished - 2001 Jan 1

Fingerprint

Robustness (control systems)
Time delay
Uncertain systems
Costs
Controllers
Cost functions

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this

@article{aa11d14dc6724890b0038c5122d40f29,
title = "An LMI approach to design performance robustness for linear uncertain time-delay systems",
abstract = "The uncertain systems under considered in this paper are subject to systems with norm-bounded time varying parametric uncertainty and a given quadratic cost function. Based on Lyapunov-Krasovskii functionals combining with LMI techniques the existence of guaranteed cost controllers is derived. Furthermore, the optimal guaranteed cost controller which minimizes the guaranteed cost of the closed loop uncertain system is introduced as well.",
author = "Chien-Yu Lu and Tasi, {J. S.H.} and Su, {T. J.}",
year = "2001",
month = "1",
day = "1",
language = "English",
volume = "5",
pages = "4012--4013",
journal = "Proceedings of the American Control Conference",
issn = "0743-1619",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

An LMI approach to design performance robustness for linear uncertain time-delay systems. / Lu, Chien-Yu; Tasi, J. S.H.; Su, T. J.

In: Proceedings of the American Control Conference, Vol. 5, 01.01.2001, p. 4012-4013.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An LMI approach to design performance robustness for linear uncertain time-delay systems

AU - Lu, Chien-Yu

AU - Tasi, J. S.H.

AU - Su, T. J.

PY - 2001/1/1

Y1 - 2001/1/1

N2 - The uncertain systems under considered in this paper are subject to systems with norm-bounded time varying parametric uncertainty and a given quadratic cost function. Based on Lyapunov-Krasovskii functionals combining with LMI techniques the existence of guaranteed cost controllers is derived. Furthermore, the optimal guaranteed cost controller which minimizes the guaranteed cost of the closed loop uncertain system is introduced as well.

AB - The uncertain systems under considered in this paper are subject to systems with norm-bounded time varying parametric uncertainty and a given quadratic cost function. Based on Lyapunov-Krasovskii functionals combining with LMI techniques the existence of guaranteed cost controllers is derived. Furthermore, the optimal guaranteed cost controller which minimizes the guaranteed cost of the closed loop uncertain system is introduced as well.

UR - http://www.scopus.com/inward/record.url?scp=0034854186&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034854186&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034854186

VL - 5

SP - 4012

EP - 4013

JO - Proceedings of the American Control Conference

JF - Proceedings of the American Control Conference

SN - 0743-1619

ER -